Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 12:13:19 AM

Login with username, password and session length


Members
  • Total Members: 22225
  • Latest: Xm80
Stats
  • Total Posts: 620448
  • Total Topics: 46748
  • Online Today: 175
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Anyone with no side effects from Atripla?  (Read 28281 times)

0 Members and 1 Guest are viewing this topic.

Offline BluCollarBud

  • Member
  • Posts: 3
Re: Anyone with no side effects from Atripla?
« Reply #50 on: May 17, 2012, 10:25:08 PM »
Tonight marks my first full week on Atripla and I really don't have any side effects. The first night I think my nerves won out and I was just too nervous that crazy stuff would happen. I did get a sore stomach or odd feeling in my stomach the first two mornings after, but I think much was due to me taking the medication and then going to bed right away without sitting up very long to let the medication digest in my stomach. So now I take it at 9pm, when I normal go to bed around 10:30 and sit up close to an hour to let it digest good. Then off to bed I go. I don't even get the vivid dreams I was expecting.

So my first week has passed and so far haven't had much side effects.

Offline Ann

  • Administrator
  • Member
  • Posts: 27,947
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Anyone with no side effects from Atripla?
« Reply #51 on: May 18, 2012, 06:53:31 AM »
Hi Bud, welcome to the forums.

It's great to hear that it's "so far, so good" for you on the Atripla. I hope it continues that way for you.

May I ask, what were your numbers like etc when you started?

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline BluCollarBud

  • Member
  • Posts: 3
Re: Anyone with no side effects from Atripla?
« Reply #52 on: May 18, 2012, 09:47:29 AM »
Hello Ann.  My numbers from my last blood work prior to going on Atripla were cd4 276, and VL 7123. I was infected in 2006. Luckily I found out right during my system changing over from Neg to Pos, since my test came back neither. Since that time my doctor has been monitoring my levels every 6 months. This is the first time my cd4 count dropped to 276. I knew this day was coming when I'd have to start medication and always feared the drugs would do wild things to me or cause issues would effect my work. But its been a week so far and I really can't complain about any side effects that it is causing me, except for the first two mornings where my stomach felt sore or odd. I think a lot of that was caused by simply taking the pill and laying down and trying to fall asleep right away and it really never giving it much time for the pill to digest into my system. I go back in 4 more weeks for my next blood work and will surely update you on how my system is handling Atripla.

One big question I have for those already on Atripla, is how does social drinking effect your system while on Atripla. I wouldn't say I'm a heavy drinker but at times I do like to go out and social with friends and have a few. Any pointers or recommendations for a newbie?   ;)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.